MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490105
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Two devices: (b)(6) 2022 upon reprocessing equipment, it was found to have a scratch or tear near the distal tip of articulating catheter, a discoloration was also noted internally around the area of defect.(s11220901 0013).(b)(6) 2022 possible fluid invasion, equipment did not pass pre-checks for procedure (s11220901 0016).

Brand Name
ION
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key16303105
Report Number16303105
Device Sequence Number12460410
Product Code EOQ
UDI-Device Identifier00886874116258
UDI-Public00886874116258
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/24/2023
Report Date (Section F) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number490105
Device Lot NumberS11220901 (0013 AND 0016)
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/24/2023